I heard testosterone helps with hot flashes and mood in women. I had a hysterectomy in my early 40's and surgeon told me he did a total hysterectomy so no cancer risks but surgery notes say he left in one ovary. Now I'm 54 and getting hot flashes and mood swings.
No, you need to take Estradiol.
Estradiol is a form of estrogen, a female sex hormone that regulates many processes in the body.
Estradiol is used to treat menopause symptoms such as hot flashes and vaginal changes, and to prevent osteoporosis (bone loss) in menopausal women.
Estradiol may also be used for purposes not listed in this medication guide.
A side effect of testosterone is hot flush which are a form of hot flashes.
You do need to speak to your Dr. as you are aware you are entering menopause, in my case I am 51 y/o, male, entering andropause, life sure goes by fast!lol
- Testosterone Information for Consumers
- Testosterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Testosterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Mar 2012 • 2 answers
Updated 12 Feb 2017 • 1 answer
Updated 20 Sep 2014 • 7 answers
Updated 5 Jun 2015 • 2 answers
Updated 16 Jan 2019 • 1 answer